Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

IBS-C- diabetes
avatar
awillisant posted:
Would someone please help? I have recently been diagnosed with IBS- C as a result of 2 upper endoscopy, colonscopy and several blood works. I started taking anti-depressant and noticed several side effects such as dry mouth, headaches and dizziness. As a result, I stopped taking the anti-depressant with my doctors advice. My dry mouth and frequent urination continues and I am concerned that my conditions may be a sign of diabetes. My diet always consist of fruits( before the main meal) oatmeal, vegetables, and other healthy items and very few if any bad carbohydrates. Please tell me this in my mind and not reality. Thanks! Anthony
Reply
 
avatar
sheba_q responded:
Seeing as this is a recent situation, I wouldn't worry about it too much. Dry mouth and frequent urination can be caused by many things and they're not all serious. It could just be a side effect of the antidepressant that hasn't gone away yet.

If you can't give it some time then by all means ask the doctor to check your blood sugar levels - either the standing or fasting glucose test.
 
avatar
awillisant replied to sheba_q's response:
Thanks! Anthony


Spotlight: Member Stories

I have no idea what is wrong with me and that's the problem. I have a sluggish gallbladder, slow motility, severe digestive problems and no diagno...More

Helpful Tips

ibs is a mess
Omg, I was diagnosed with ibs. Where did it come from???? Have to find a remedy because this is not fun. Knots in the stomach, stomach on ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.